# SDR DALA2017013100918

- Difficulty date: January 30, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 52,264 hours, 27,734 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION , BS 1320 FORMER BETWEEN L26 - 28R.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED SECTION IAW SRM 51-30-02 AND DWG 9919605, REV BE AND BC.  (LP# 2870932)
